# SDR FDEA201308121832

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 79,378 hours, 33,289 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Pump
- Part number: 925509
- Part serial: CGW50139
- Condition: Failed
- Location: Nr 2 Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FUEL FILTER ALERTED AT 80 KTS DURING TAKEOFF ROLL.  ALERT OCCURED AT 98 PERCENT N1. REJECTED TAKEOFF.  ALERT EXTINQUISHED AT THROTTLE REDUCTION.   REMOVED FUEL FILTER AND DEBRIS SCREEN IAW 73-12-01-2.   NR 2 ENGINE FUEL PUMP, MEC, AND FUEL OIL COOLER REMOVED. MATED FUEL PUMP AND MEC AS IAW MM  73-20-01-2. INSTALLED FUEL PUMP PACKAGE IAW MM 73-12-01-2.
